MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. MISSION NEEDLE; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. MISSION NEEDLE; BIOPSY INSTRUMENT
Catalog Number 1810MS
Medical Device Problem Codes Difficult to Remove (1528); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records will be performed.The device has not been returned to the manufacturer for evaluation.However, a photo and video were provided for review.The investigation of the reported event is currently underway.Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025 a patient underwent an ultrasound guided breast biopsy procedure through hard density tissue using mission kit.During the procedure the needle was bent and difficult to remove from the patient.The procedure was completed by another device.There was no patient reported injury.
 
Event or Problem Description
(b)(6) 2025 a patient underwent an ultrasound guided breast biopsy through hard density tissue using mission kit.During the procedure, the needle was bent and difficult to remove from the patient.The procedure was completed by another device.There was no patient reported injury.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation.One electronic photo was provided and reviewed.The photo shows one mission device with 20 mm configuration placed on a flat surface.The needle of the device was noted to be bent.No other visual anomalies were noted.One electronic video was provided and reviewed.The video shows one mission device was held by the healthcare professional in 20 mm configuration.He rotates the device, and the needle of the device was noted to be bent.No other visual anomalies were noted.Based on the photo and video review the reported bent can be confirmed for one device.Therefore, the investigation is confirmed for the reported bent as a bent was noted on the needle of one device.However, the investigation is also inconclusive for the reported difficult to remove for first device as absence of supporting evidence.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D4 (unique identifier (udi) #), e1, g3, h6 (method, result, conclusion).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
MISSION NEEDLE
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
CAREFUSION D.R. 203 LTD.
zona franca las americas
km 22-e-1
santo domingo 11606
DR   11606
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22640133
Report Number2020394-2025-01114
Device Sequence Number9538426
Product Code KNW
UDI-Device Identifier00801741096983
UDI-Public(01)00801741096983(11)240516(17)270328(10)0001561878
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K171953
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1810MS
Device Lot Number0001561878
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Supplement Date Received by Manufacturer08/24/2025
Initial Report FDA Received Date07/29/2025
Supplement Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown